# SDR WX0A2017070373271

- Difficulty date: July 3, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 56,404 hours, 37,303 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, LT ENGINE FAILED AFTER LOUD BANG. AC AOG.
